# SDR FDEA202108031924

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 34,126 hours, 5,639 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 756585F
- Part serial: AAA2001679
- Condition: Malfunctioned
- Location: Apu Generator
- Part time: 64,108 hours, 5,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

03AUG21  MEM    OVER NORTH ATLANTIC, ELEC GEN OFF R, STARTED THE APU WITH APU GEN OFF, RESET GEN PER ECL. .   APPROX  2.5 LATER, GOT ELEC AC BUS R.  RESE THE R BUS TIE PER ECL, RESULTING IN SINGLE GEN OPS.  CONF   CALL WITH GOC, MOCC AND TECH PILOT AGAIN, USED CAPT EMERGENCY AUTHORITY TO RESET THE R GEN A SECOND   TIME (RESET PREVIOUSLY AFTER ENG START). R GEN RESET OKAY. UPON LDG, ELEC GEN OFF R AGAIN WITH MULTI   ALTS AND STATUS MSG WITH L AND R BUS TIES IN ISLN.     FACT 03AUG21 07:41   MEM                                                      INITIAL EVAL CFMD L AND R BUS TIES ISO W/ LOAD SHED OF VARIOUS SYS'. M/MSG: 24-28860   LOGGED  INTMT LAST FLT-LEG (BPCU HAS NO OUTPUT ON SYS ARINC 629 BUS RIGHT). T/S   REF B777 FIM: 24-41 TASK 816, CYCLED L AND R BUS TIE RELAYS  AND RE-GAINED NML AC SYS   PWR SUPPLY. ATTEMP TO ACCOMP CH 24 BPCU LRU SYS GND TEST(S) UNSCFL FULLY W/   TEST IND INHBTW/ ALL PREREQ MET. VRFD BPCU OPS SOFTWARE CONFIG EFCT PER ADSM   SITE W/ P/N: 2405-SUU-BCU-04 INSTALLED. CYC ASSOC C/B'S, REF B777 AMM: 20-60-05-2 W/ NO   HELP. UPON R&R BPCU AGAIN, REF B777 AMM: 24-41-05-4 AND RE-VERIFIED OPS EFFECTIVITY   W/ ALL ASSOC TESTS PASS.  ALL GEN'S CAME ONLINE NML  W/ NO FAULTS; RE-DIST PWR   SOURCES AND LOADS  W/ NO FAULTS.  SUSPECT PREV REP  BPCU HAD A FAULTY CHNL OR   CHNL GOING BAD, ONLY RVLD AFTER CPL FLT-LEGS. A/C OK FOR   SVC.
